Statistics and Its Interface

Volume 8 (2015)

Number 1

Special Issue on Extreme Theory and Application (Part II)

Guest Editors: Yazhen Wang and Zhengjun Zhang

Tail dependence for two skew slash distributions

Pages: 63 – 69

DOI: http://dx.doi.org/10.4310/SII.2015.v8.n1.a6

Authors

Chengxiu Ling (Department of Actuarial Science, University of Lausanne, Switzerland)

Zuoxiang Peng (School of Mathematics and Statistics, Southwest University, Beibei, Chongqing, China)

Abstract

Coefficients of tail dependence measure the dependencies between extreme values. In this paper, the upper tail dependence coefficients of two classes of skew slash distributions are derived. The difference of tail dependence coefficients between the two types skew slash distributions sheds light on the model choice for random variables with asymptotic dependence.

Keywords

tail dependence coefficient, skew slash distribution, skew-normal distribution, variance-mean mixture

2010 Mathematics Subject Classification

Primary 60G15. Secondary 60G70.

Full Text (PDF format)